# SDR WX0A2025070932496

- Difficulty date: July 6, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 52,048 hours, 36,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EMG LIGHTS OPS TEST FOR POSITION 11WL / REMOVED AND REPLACE EPSU REF WO52565.
